# SDR V0XD20210302003

- Difficulty date: January 29, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR BOARD SUPPORT AT F.S. 280 HAS SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BOARD FWD SUPPORT AT F.S. 280 IAW CRJ900 SRM 51-42-06.
